# SDR DL73E000862

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- Aircraft time: 60,680 hours, 41,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RBL 45.5 FLOOR LONGITUDINAL FLOORBEAM OVER THE MLG WHEEL WELL WAS FOUND WITH A 12 INCH CRACK IN THE BEAM WEB BETWEEN FS 633 & 645.  THE CRACKED SECTION OF WEB WAS       CUT AND REMOVED.  A NEW SECTION OF WEB WAS SPLICED IN WITH TWO ALUMINUM SPLICE DOUBLERS PER ER/A 377146-14, REV B.
